# SDR ASAA0380378

- Difficulty date: April 21, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT PRESSURE BULKHEAD FORWARD FACE IS CRACKED AT OP MOST RIVETS.  REPLACED WEB AT BL 0 PER SRM 51-30-5.  (M)
